Q. What can cause body shivering along with rashes over hands and legs?

Answered by
Dr. Geeta Priyadarsini Kamminana
and medically reviewed by iCliniq medical review team.
Published on May 06, 2016

Hi doctor,

I am a 28 year old male. I have rashes over hands and legs. They are not red rashes, but more like insect bites. I also have swelling especially on the feet. My doctor has prescribed Benadryl anti-allergy tablet. I am also experiencing shivering when body is feeling hot. What am I looking at? I am really worried. Please help.

Dr. Geeta Priyadarsini Kamminana

General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

  • As per the query quoted it appears to be a case of fever with rash the etiology of which is vast. It can be infective, allergic, immunological, drug induced, etc.
  • You need to be specific with details like onset, duration, progression, nature of the rash, whether painful or itchy, any previous history, drug history, any specific allergies, sore throat, mouth ulcers, etc.
  • It would be great if pictures would have been uploaded.

Differential diagnosis:

1. Contact dermatitis.
2. Drug induced.
3. Scabies.
4. Viral exanthem.

Probable diagnosis:

Fever with rash.

Treatment plan:

1. Tablet Avil (Pheniramine maleate) twice daily.
2. Emollients like Lacto Calamine.
3. Tablet Paracetamol 650 mg twice daily or during febrile illness and cold sponging.

Preventive measures:

Avoid sun exposure and scratching.

Regarding follow up:

Revert back with detailed history and pictures to a general medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Hi doctor,

I got an injection and the shivering has come down. But, neither the rash nor the swelling. What should I do next?

Dr. Geeta Priyadarsini Kamminana

General Medicine Internal Medicine
#

Hi,

Welcome back to icliniq.com.

  • I would suggest observing the progression of the rash whether it is progressing or regressing in the next 48 hours.
  • Please revert back with all the details I have asked you in the previous note. Get well soon.

Revert back with the detailed history to a general medicine physician online -->https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Also Read Answers From:

Related Questions & Answers


Should my Thyronorm dosage be altered as I feel dizzy and weak?

Query: Hello doctor,My TSH level is 0.056. I am at present taking Thyronorm 75 mcg as I have been suffering from hypothyroidism before. At present, I have low blood pressure and I feel dizzy and weak.  Read Full >>


Dr. Shaikh Sadaf
Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I read your query and from what you have mentioned it appears that you have overcorrected hypothyroidism. I suggest that you decrease the dose of Thyronorm to 50 mcg once daily. Repeat your thyroid function test after six weeks and then we will review again. Also,...  Read Full

I am having a condition of dry skin all over my body. What could it be?

Query: Hi doctor,I am having dry skin patches on my skin. They started about four weeks ago, and I first noticed them in my groin area. They are just dry, and they do not hurt or itch. Two weeks ago, I went to a pharmacy, and they suggested it could either be Pityriasis rosea, Pityriasis versicolor or psor...  Read Full >>


Answer: Hi, Welcome to icliniq.com. Your clinical images are more in favor of Pityriasis rosea (attachment removed to protect patient identity). It is an exanthem, secondary to viral infection, usually triggered by a sore throat. The good thing is that it needs only supportive management as the condition r...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.